# SDR DXTA2025082504691

- Difficulty date: August 21, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N488QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500866
- Aircraft time: 238 hours, 187 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: DAP0009704
- Part serial: 5028YJ
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON THE TAXI OUT FOR DEPARTURE THE RIGHT SIDE BRAKE WAS PULSATING AND CHATTERING, SHAKING THE ENTIRE AIRFRAME. LINE SERVICE ALSO OBSERVED THE AIRFRAME SHAKING AS THE BRAKE WAS APPLIED.  REMOVED RH BRAKE ASSY P/N: DAP00097-04, S/N: 5028YJ. AND INSTALLED BRAKE ASSY S/N: 5091QK BLED BRAKES. REFERENCE EMB 505E M.M. 29-10-00, 32-45-21, AND 32-40-00. REMOVED FAILED BCU PN DAP00100-10 SN 501870891 AND INSTALLED A MODIFIED CUSTOMER SUPPLIED UNIT PN DAP00100-10 SN 353010491. SECURED TWO CLAMPS. SECURED DRAIN LINE, OPS CHECK SATISFACTORY. ALL WORK IAW MM 32-41-01.
